# SDR USAA990979

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342US
- Make and model: Boeing 737301
- Aircraft serial: 23511
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 986.5
- Part time: 37,150 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND CORROSION RUNNING ALONG TOP AND SECONDARY CAPS OF BEAM APPROX 1 INCH BEAM 986.5, LBL 04, CORROSION LEVEL 1.  INSTALLED UPPER BEAM CAP REPAIR PER SRM 53-10-05.  (M)
